# SDR O2JA2017051500105

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N921CH
- Make and model: Lear 35A
- Aircraft serial: 35A228
- Aircraft time: 16,460 hours, 11,575 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: AA
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING DESCENT THE RIGHT ENGINE EXPERIENCED ROLL BACK. RAN CHECKLIST AND LANDED SINGLE ENGINE.
